# SDR SWAA2016090855585

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 87,172 hours, 67,459 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26078251
- Part serial: B2358
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NOSE WHEEL AXLE BROKEN DURING THE BEGINNING OF THE TAKEOFF ROLL.   REJECTED TAKEOFF AT 50 KIAS.   R & R THE WHEEL ASSEMBLY IAW AMM.
